# SDR CALA2025061805679

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 274N5020
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, RH SIDE, BETWEEN STA. 860 TO 879, AIR FILTER STRUCTURE HAS CRACKS (2 PLACES). ESFR COMPLETED. REPAIRED AIR FILTER STRUCTURE IAW B757-300 SRM 51-70-11-0G-0. LP # 5230506
